# SDR UALA2011011000153

- Difficulty date: January 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 72,247 hours, 20,797 cycles
- Engine: Pwa PW2037
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Condition: Damaged
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED RIGHT WING TO BODY FAIRING PANEL NR 198AR DAMAGE, AFT LOWER CORNER OF PANEL DAMAGE 7" BY 8".  PICTURES OF DAMAGE ARE ON RVI SIGHT.   FABRICATED HORIZONTAL EXTRUDED CHORD & SENT FOR HEAT TREATMENT.  DOUBLER ANGLE REPAIR IAW SRM & GNMM.  CHORD ANGLES INSTALLED.   INSTALLED NEW FAIRING SUPPORT AND ATTACH CLIPS.  REF DWG 149N7553 AND 1497550. REPAIRED DAMAGE.
